# SDR DALA2019022801280

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FITTING INTERNAL AT BEAM #4 ON AFT EDGE AT AFT CARGO DOOR. NRC 00394: FITTING WAS FABRICATED AND REPLACED PER DWG #3914025 REV. C AND B717-200 SRM 51-41-05-0G. (LP #0962994)
